Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Shively, T.S. and Sager, T.W. and Walker, S.G. (2009) A Bayesian approach to nonparametric monotone function estimation. Journal of the Royal Statistical Society, Series B - Statistical Methodology, 71 (1). pp. 159-175. ISSN 1369-7412 . (The full text of this publication is not available from this repository)

This list was generated on Sat Apr 26 22:19:29 2014 BST.